# SDR GTIA2025120139192

- Difficulty date: December 1, 2025
- Submitted: December 1, 2025
- Operation: Air carrier
- Aircraft: N603NK
- Make and model: Airbus A320-232
- Aircraft serial: 4321
- Aircraft time: 53,822 hours, 24,852 cycles
- System (JASC): 2560 · Emergency Equipment
- Part: Megaphone
- Part number: A3061402
- Part serial: 36164
- Condition: Inoperative
- Location: Zone 900
- Part time: 2,318 hours, 1,181 cycles
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FWD GALLEY MEGAPHONE INOPERATIVE.  R & R FWD GALLEY MEGAPHONE IAW MKS DRAWING CEO EMER EQUIP REV 7.
